# SDR HEEA20120804485

- Difficulty date: August 4, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53863
- Aircraft time: 5,395 hours
- Engine: Allsn 250C47B
- Engine time: 7,629 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWJ110166
- Condition: Spalled
- Location: Nr 5
- Part time: 1,099 hours
- Component: Turbine Assy
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  NR 5 BEARING EXHIBITED SPALLING BALLS ON OUTER RACE.  REPLACED WITH NEW BEARING.
